| Model Number |
400U23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 23mm aortic bioprosthetic valve, it was explanted and replaced with an unknown product.The reason for the replacement was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There was no evidence to suggest the device caused or contributed to a serious injury.Corrected data: b5: event description.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the patient presented to the facility in salvage critical condition, as they had severe aortic valve endocarditis.A positive blood culture was confirmed for the same organism found in a urine culture weeks prior.It was also reported that a vegetation could be seen on the patients native right and non-coronary cusp.The patient also had symptoms of shortness of breath.The 23mm aortic bioprosthetic valve was explanted and replaced with a 23mm valve of the same model.It was further reported that the reason for the replacement was after initial implant of the 23mm valve, re-inspection of the left ventricular outflow tract (lvot) revealed additional abscess and tissue destruction, requiring further debridement and patch reconstruction.No additional adverse patient effects were reported.
Event or Problem Description
Additional information was received that reported the 23mm aortic bioprosthetic valve was explanted and replaced with a 23mm valve of the same model.The reason for the replacement was not reported.It was further reported that the patient had severe aortic valve endocarditis, as they had a positive blood culture for the same organism found in a urine culture weeks prior.It was also reported that a vegetation could be seen on the patients native right and non-coronary cusp.The patient also had symptoms of shortness of breath.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: b.5: event description b.7: relevant history medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.